# SDR DL76S991231

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cockpit
- Component: 732591F
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT CRZ FLT FL390, CREW NOTED AN ELECT ODOR.  CREW PERFORMED  SMOKE IDENTIFICATION/REMOVAL CHECKLIST.  ODOR WAS ELIMINATED, C/B H-21 ON P6-4 PANEL WAS POPPED.  FWD EXHAUST EQUIPT FAN.  NO OTHER SMELLS NOTED FOR REMAINDER OF FLT.  REPLACED FAN.
